MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-469
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069); Swollen Lymph Nodes (2093)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and silicone migration.
 
Event or Problem Description
Patient reported right side rupture and breast "doubled in size, is hard, and silicone in lymph node." device has been explanted.
 
Event or Problem Description
Additionally, healthcare professional reported a patient experienced the events of ¿significant increase in the size of the right breast overnight¿, ultrasound showed ¿bilateral silicone implant rupture", "silicone uptake was noted within a couple of lymph nodes within the right axilla".Mri showed ¿intracapsular rupture of the silicone implant on the right and a copious amount of fluid surrounding the implant, silicone uptake was also noted in one axillary lymph node on the right and an internal mammary lymph node on the right¿, ¿ruptured breast implant with right axilla lymphadenopathy¿, ¿found to have 2 abnormal lymph nodes in the right axilla¿.
 
Additional Manufacturer Narrative
The events of seroma (late) and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified to be underweight, a broken shell, a flat crease and yellow particles.A microscopic analysis was performed which identified a sharp edge opening assessed as an unidentified tear opening.A dimension measurement in the shell was performed which identified the thickness was within specification.Based on the device analysis the final assessment is: a sharp opening on posterior assessed as an unidentified (tear) opening.
 
Event or Problem Description

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9711481
Report Number9617229-2020-01547
Device Sequence Number16981975
Product Code FTR
UDI-Device Identifier10888628002432
UDI-Public10888628002432
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2020
Device Model Number115-469
Device Catalogue Number115-469
Device Lot Number2705518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer02/21/2020
02/06/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/20/2020
04/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR